# SDR DALA2014082404815

- Difficulty date: August 20, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spar
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT SPARS OF FWD CARGO DOOR BARRIER IS WORN.   DAMAGE SPARS WERE REMOVED AND REPLACED IAW SRM 51-30-1, 51-10-4, 51-30-2 AND 51-10-3 PARA 14 AND 21.
